A 24-year-old female asked:
What are the chances of initial breakout of acne taking 10mg of isotretinoin daily?
1 doctor answer • 2 doctors weighed in
Dermatology 40 years experience
Accutane flare ?: Rarely, starting Accutane can cause a slight flare of your acne. I find that when we start with a low dose of 10 mg per day we rarely ever see a flare of acne.In addition, at this low dose and gradually increasing the Accutane the patient does very well with the medication and does not get uncomfortable on the medication.The patient stays very comfortable and does not have side effects.
3.7k viewsReviewed >2 years ago
Last updated Sep 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.